# SDR CALA2024041501082

- Difficulty date: April 7, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 65,736 hours, 28,948 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C230998
- Condition: Missing
- Location: Refuel Coupling
- Part time: 607 hours, 306 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL COUPLING CAP DEFERRED ON L/P 7587591 MISSING CAP DEFERRED. REFUEL-DEFUEL COUPLING CAP REPORTED MISSING WITH NO FUEL LEAK NO TED. UPDATED MAA CODE FIX USINGCHECK FOR LEAKS  CHECK FOR LEAKS MAC METER INITIATED  RELATED WORK ORDER 000000003101610 AND DEFERRED PER CDL, VERIFIED NO LEAKS, INSTALLED INOP STICKER ADJ TO REG NUMBER IN COCKPIT.  DEFERRED PER CDL, VERIFIED NO LEAKS, INSTALLED INOP STICKER ADJ TO REG NUMBER IN COCKPIT.
